# SDR ABXA2024032161

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 98,887 hours, 18,124 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: UNKNOWN
- Condition: Faulted
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ENGINE START, STATUS MESSAGE: R ENG EEC C1. DEFERRED PER ABX-73-21-1-4.
